Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Weakness of erection due to masturbation

Hi sir iam 23 years old and i have a habit of Masturbation since 5 years is it effects to me in future nd also causes any weakness of erection or semen ejaculation
Asked On : Tue, 21 Jun 2011
Answers:  2 Views:  609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello kiran ;
welcome to HealthcareMagic
Mastrubation does not cause any sort of health problems or effect on future sex life.If done in excess it may cause loss of concentration in studies and daily work so avoid doing as a habit although you can do whenever you want.There will be no weakness in sex;erection or ejaculation due to mastrubation.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
It is a natural phenomenon for the expression of sexual urge and doing it occassionally has no side effect. It never causes any weakness, until one becomes manic for it.Donot run after myths. Be happy.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor